# SDR DALA1247489223

- Difficulty date: August 28, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 33,664 hours, 23,345 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Condition: Broken
- Location: Catwalk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND CATWALK IS DOWN WHEN AFT STAIRS ARE DOWN AND WILL NOT GO UP IN STOWED POSTION.  REPLACED BROKEN BOLT AND TORQUE TUBE ADAPTER PER AMM.
